The best test of exponentiality against singly truncated normal alternatives

del Castillo, Joan, Puig, Pedro . Journal of the American Statistical Association 1999. 94 :529-532

Locate this article in:

Bibtex

@article{CIS-156383,
  Author = {del Castillo, Joan and Puig, Pedro},
  Title = {The best test of exponentiality against singly truncated normal alternatives},
  Journal = {Journal of the American Statistical Association},
  Volume = {94},
  Year = {1999},
  Pages = {529--532},
  Keywords = {Exponential distribution, Singly truncated normal distribution, Saddlepoint approximation, Greenwood's statistic, Theory and Methods}
}

Similar articles